# SDR CALA2025031402814

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,084 hours, 18,193 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Battery
- Part number: BFS24
- Part serial: 0778
- Condition: Inoperative
- Location: Fuel Shutoff
- Part time: 100,790 hours, 18,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE EMERGENCY FUEL SHUTOFF BATTERY (REF: AAR NR 1000033231) FOR SCEPTRE ENTRY, REMOVE AND REPLACE EMERGENCY FUEL SHUTOFF BATTERY UNDER NRC 3502327-1000-0239 SEQ. 1152.
